# SDR SIMA20190511002

- Difficulty date: May 11, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 21,897 hours, 15,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL AFT FA FLASHLIGHT INOP. C/A-FLIGHT CREW PLACARDED AFT FA FLASHLIGHT MEL 2514 AUTH #050031 MOC #680993. REMOVED AND REPLACED AFT FA FLASHLIGHT AND CRADLE IAW AMM 25-61-02. OPC GOOD. MEL ITEM RESTORED.
